MAUDE Adverse Event Report: JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-2002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Insufficient Information (4580)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient then started bleeding around the seal, so physician removed the jada [device ineffective].Physician then put additional fluid in the jada seal for a total of 300 mls in the seal/ put the jada back in [wrong technique in device usage process].Case narrative: this spontaneous report originating from united states was received from a physician, referring to a female patient of unknown age, via medical science liaison (msl), via clinical sales territory manager.The patient had pre-eclampsia, placenta accreta and other unknown comorbidities.The patient had given birth in the past.This was patient's singleton pregnancy and had vaginal delivery at the term.This was patient's second or third baby.The patient was given some medications prior to placement of the vacuum-induced hemorrhage control system (jada system).The total estimated loss of blood was 4250 ml.The patient's drug reactions or allergies and concomitant medications were not reported.This report concerns 1 patient(s) and 1 device(s).On (b)(6) 2025, the vacuum-induced hemorrhage control system (jada system) 2.0 (lot number# and expiration date was not reported) via intrauterine route inserted, by the trained physician, with 120 ml fluid in the seal.Initially, it worked.There was no device issue present, but then the patient started bleeding around the vacuum-induced hemorrhage control system (jada system) (device ineffective), so the patient was sent to interventional radiology and had a uterine artery embolization done.Physician then put additional fluid in the vacuum-induced hemorrhage control system (jada system) seal for a total of 300 ml in the seal (wrong technique in device usage process).The patient was hospitalized due to the event.The patient was not admitted in the intensive care unit, admitted only in labor and delivery.As the patient continued to bleed around the seal, so physician removed the vacuum-induced hemorrhage control system (jada system), got a bunch of clots out, and then put the vacuum-induced hemorrhage control system (jada system) back in.The ultrasound was done during the vacuum-induced hemorrhage control system (jada system) use.Patient continued to bleed and ended up with a hysterectomy.After the hysterectomy, it was found that patient was positive for an undiagnosed placenta accreta.The vacuum-induced hemorrhage control system (jada system) was removed on (b)(6) 2025.The outcome of the event device ineffective was unknown.Upon internal review, the event device ineffective was considered to be serious as required intervention (devices).When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Medical device reporting criteria: serious injury.
 
Additional Manufacturer Narrative
Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key22410043
Report Number3002806821-2025-00067
Device Sequence Number9693277
Product Code OQY
UDI-Device Identifier00840164521139
UDI-Public00840164521139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJADA-2002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale